Generalized moments of additive functions

Research output: Contribution to journalArticle

17 Citations (Scopus)


Elliott's generalization of the Turán-Kubilius inequality is further generalized by establishing an upper bound for the sum Σn≤xF({divides}f(n) - A{divides}), where f is a complex-valued additive arithmetical function, A an arbitrary number and F an arbitrary nonnegative-valued increasing function. A connected problem for group-valued functions is also considered.

Original languageEnglish
Pages (from-to)27-33
Number of pages7
JournalJournal of Number Theory
Issue number1
Publication statusPublished - Feb 1984

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Generalized moments of additive functions'. Together they form a unique fingerprint.

  • Cite this